No data available.
Please log in to see this content.
You have no subscription access to this content.
No metrics data to plot.
The attempt to load metrics for this article has failed.
The attempt to plot a graph for these metrics has failed.
Analytical behavior of two-dimensional incompressible flow in porous media
1.D. Ambrose, “Well-posedness of two-phase Hele-Shaw flow without surface tension,” Eur. J. Appl. Math.0956-7925 15, 597–607 (2004).
2.J. T. Beale, T. Kato, and A. Majda, “Remarks on the breakdown of smooth solutions for the 3-D Euler equations,” Commun. Math. Phys.0010-3616 94, 61–66 (1984).
3.J. Bear, Dynamics of Fluids in Porous Media (Elsevier, New York, 1972).
4.C. Canuto, M. Y. Hussaini, A. Quarteroni, and T. A. Zang, Spectral Methods in Fluid Dynamics, Springer Series in Computational Physics (Springer-Verlag, New York, 1988).
7.P. Constantin, C. Fefferman, and A. Majda, “Geometric constraints on potential singularity formulation in the 3-D Euler equations,” Commun. Partial Differ. Equ.0360-5302 21, 559–571 (1996).
9.A. Córdoba, and D. Córdoba, “A maximum principle applied to quasi-geostrophic equations,” Commun. Math. Phys.0010-3616 249, 511–528 (2004).
10.D. Córdoba, and C. Fefferman, “Scalars convected by a two-dimensional incompressible flow,” Commun. Pure Appl. Math.0010-3640 55, 255–260 (2002).
11.D. Córdoba, and C. Fefferman, “Growth of solutions for QG and 2D Euler equations,” J. Am. Math. Soc.0894-0347 15, 665–670 (2002).
13.T. Kato, and G. Ponce, “Commutator estimates and the Euler and Navier-Stokes equations,” Commun. Pure Appl. Math.0010-3640 41, 891–907 (1998).
14.H. Kozono, and Y. Taniuchi, “Limiting case of the Sobolev inequality in BMO, with application to the Euler equations,” Commun. Math. Phys.0010-3616 214, 191–200 (2000).
15.A. J. Majda, and A. L. Bertozzi, Vorticity and Incompressible Flow (Cambridge University Press, Cambridge, 2002).
16.D. A. Nield, and A. Bejan, Convection in Porous Media (Springer-Verlag, New York, 1999).
17.M. Price, Introducing Groundwater, 2nd ed. (Chapman and Hall, London, 1996).
18.M. Siegel, R. E. Caflisch, and S. Howison, “Global existence, singular solutions, and ill-posedness for the Muskat problem,” Commun. Pure Appl. Math.0010-3640 57, 1374–1411 (2004).
19.E. M. Stein, Harmonic Analysis (Princeton University Press, Princeton, NJ, 1993).
20.H. Vandeven, “Family of spectral filters for discontinuous problems,” J. Sci. Comput.0885-7474 6, 159–192 (1991).
Article metrics loading...
Full text loading...
Most read this month